# SDR NOCA15906

- Difficulty date: September 29, 2006
- Submitted: October 13, 2006
- Operation: Air carrier
- Aircraft: N756NA
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ETE AREA AT FWD LAV SERVICE PAN CORRODED AT TUBE CONNECTION.  REMOVED 2 CORRODED DOUBLERS ON TOP OF LAV PAN.  REINSPECT AND EVALUATE FOR CORROSION LEVEL.  REMOVED AND REPLACED THE TOP 2 CORRODED PAN STRUCTOR ON LAV SERVICE PAN AND TREATED AND PAINTED AREA.
